# SDR CHIA20111013003

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N6682D
- Make and model: Boeing 1072
- Aircraft serial: 101
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 47327503
- Condition: Intermittent
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT IN FLIGHT ILLUMINATION OF NR 1 ENGINE FIRE DETECTION WARNING LIGHT.
